Drug abuse has become one of the commonly faced issues by parents and relatives of the users belonging to 18 to 45 years. Many are falling into the clutches of narcotics because of many reasons. Overdosing is another issue for these drug users, and their dear ones are becoming quite alert to tackle the issue from the root in any possible way.
You can check the official webpage of Detox to Rehab to get detailed answer about drug overdosing and its effects. This is a community that is focused more on helping people in need of their help. They work in communities and can help anyone, who is willing to start afresh in their life by leaving behind their addiction.
Overdosing and What Happens
Overdosing is possible in many cases where there is an involvement of one or more drugs. People, who suffer from overdosing on any illegal substances will face the same consequences as the people, who prefer mixing multiple drugs while taking these substances. Here are some effects of overdosing.
- Sweating profusely without any effect of the climatic condition is the first symptom of overdosing which will be then accompanied by a disoriented or confused state of mind. Some people may even lose their consciousness.
- Diarrhea and vomiting will be the next set of symptoms of overdosing. The vomiting will be associated with blood vomiting and even stools may contain blood in diarrhea.
Agitation, paranoia, and hallucinations are the next set of symptoms of overdosing and these can put a person in a state of confusion. This can sometimes may even lead to severe accidents such as suicide attempts, murder attempts, and so on.
The best way of handling a person suffering from overdosing symptoms is by getting medical help as early as possible. Remember to keep the blood pumping to all body parts of the overdosed person, by keeping the heart in working condition with the help of constant pressure and CPR.